# SDR UPS03141028

- Difficulty date: August 2, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 831
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK DUE TO CABIN DOOR INDICATING OPEN IN FLIGHT AT FL230 AND 60 NM FROM MCI.  FOLLOWED CHECKLIST AND RETURNED TO MCI.  C/W FWD PASSENGER DOOR ADJUSTMENT TEST IAW A300 AMM 52-10-11-5 UP TO FUNCTIONAL TEST.  DIMENSIONS ARE WITHIN AMM LIMITS.  REMOVED AND REPLACED BOTH DOOR WARNING SWITCHES WITH REF TO MM 52-10-11-5.  NO DEFECTS.
